A representation of solutions of the Sturm–Liouville equation and its applications
Differencialʹnye uravneniâ, Tome 28 (1992) no. 3, pp. 537-540
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_3_a28,
author = {N. A. Chernyavskaya and L. A. Shuster},
title = {A representation of solutions of the {Sturm{\textendash}Liouville} equation and its applications},
journal = {Differencialʹnye uravneni\^a},
pages = {537--540},
year = {1992},
volume = {28},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_3_a28/}
}
TY - JOUR AU - N. A. Chernyavskaya AU - L. A. Shuster TI - A representation of solutions of the Sturm–Liouville equation and its applications JO - Differencialʹnye uravneniâ PY - 1992 SP - 537 EP - 540 VL - 28 IS - 3 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_3_a28/ LA - ru ID - DE_1992_28_3_a28 ER -
N. A. Chernyavskaya; L. A. Shuster. A representation of solutions of the Sturm–Liouville equation and its applications. Differencialʹnye uravneniâ, Tome 28 (1992) no. 3, pp. 537-540. http://geodesic.mathdoc.fr/item/DE_1992_28_3_a28/